Publication:
Direct and inverse results on row sequences of generalized Padé approximants to polynomial expansions

dc.contributor.authorN. Bosuwanen_US
dc.contributor.otherSouth Carolina Commission on Higher Educationen_US
dc.contributor.otherMahidol Universityen_US
dc.date.accessioned2020-01-27T09:14:59Z
dc.date.available2020-01-27T09:14:59Z
dc.date.issued2019-02-01en_US
dc.description.abstract© 2018, Akadémiai Kiadó, Budapest, Hungary. Starting from the orthogonal and Faber polynomial expansions of a function F, we study the asymptotic behaviors of two generalized Padé approximations (orthogonal Padé approximation and Padé–Faber approximation). We obtain both direct and inverse results relating the convergence of the poles of these approximants and the singularities of F. Thereby, we obtain analogues of theorems by A. A. Gonchar and S. P. Suetin.en_US
dc.identifier.citationActa Mathematica Hungarica. Vol.157, No.1 (2019), 191-219en_US
dc.identifier.doi10.1007/s10474-018-0878-8en_US
dc.identifier.issn15882632en_US
dc.identifier.issn02365294en_US
dc.identifier.other2-s2.0-85055729179en_US
dc.identifier.urihttps://repository.li.mahidol.ac.th/handle/20.500.14594/51231
dc.rightsMahidol Universityen_US
dc.rights.holderSCOPUSen_US
dc.source.urihttps://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=85055729179&origin=inwarden_US
dc.subjectMathematicsen_US
dc.titleDirect and inverse results on row sequences of generalized Padé approximants to polynomial expansionsen_US
dc.typeArticleen_US
dspace.entity.typePublication
mu.datasource.scopushttps://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=85055729179&origin=inwarden_US

Files

Collections